310 0

Fuzzy stability of functional equations in n-variable fuzzy Banach spaces

Title
Fuzzy stability of functional equations in n-variable fuzzy Banach spaces
Author
박춘길
Keywords
Fuzzy Banach space; Hyers-Ulam stability; Fixed point; Functional equation
Issue Date
2015-07
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 19, NO 1, Page. 186-196
Abstract
In this paper, we prove a generalized fuzzy version of the Hyers-Ulam stability for the functional equations f (phi(X)) = phi(X) f (X) + psi(X)e and f (phi(X)) = phi(X) f (X) by using the direct method and the fixed point method, where X denotes an n-variable. Furthermore, we can apply the obtained results to some well-known functional equations such as gamma-function, beta-function, and G-function type's equations.
URI
http://eds.b.ebscohost.com/eds/detail/detail?sid=e219494b-207e-420b-9e6c-eca3c3a2c016%40sessionmgr102&vid=0&hid=113&bdata=Jmxhbmc9a28mc2l0ZT1lZHMtbGl2ZQ%3d%3d#AN=100037264&db=a9hhttps://www.researchgate.net/profile/Shahram_Rezapour/publication/279039403_On_some_self-adjoint_fractional_finite_difference_equations/links/571e283c08aead26e71a8203.pdf#page=186http://hdl.handle.net/20.500.11754/26579
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE